# SDR ASAA12511271

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 18,552 hours, 6,477 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC13915
- Condition: Defective
- Location: Apu
- Part time: 7,264 hours, 5,811 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INDICATES ZERO FREQS & 1 VOLT AT CRUISE (POST CP).  PER FIM 49 30 00 810 805 C/W FCU RESOLVER CIRCUIT FAULT ISOLATION:  CONNECTOR P22 PINS 10 TO 12 CONTINUITY READS OPEN (SHOULD READ 30 200 OHMS) FUEL CONTROL UNIT REPLACEMENT REQ'D.  REMOVED AND REPLACED APU FUEL CONTROL UNIT REF M/M 49 31 11, OPS AND LEAK CHECKS GOOD.
